# SDR A6WA200740411

- Difficulty date: July 22, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours, 11,219 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST MOTOR MOUNT BRACKET (PN 601R317743-7) CRACKED APPROX .2 INCH LONG AT BOTTOM OF BRACKET.  (K)   MAINTENANCE REMOVED AND REPLACED BRACKET IAW CRJ200 SRM 51-42-06.  (M)
